# SDR SIMA200311103

- Difficulty date: April 19, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 6120 · Propeller Controlling System
- Part: Actuator
- Part number: 7901996
- Part serial: 900632
- Condition: Broken
- Location: Nr 2 Prop
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

SGF - FLT 3617 - DURING APPROACH THE RIGHT ENGINE STARTED TO VIBRATE SEVERLY.  CREW SHUT DOWN THE ENGINE AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED WITH NO OTHER INCIDENTS.  DURING POST FLIGHT ONE BLADE ON THE RIGHT PROPELLER DID NOT GO INTO FEATHER.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PROPELLER ASSEMBLY IAW W/C 47173.  OPS AND LEAK CHECK WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  UPON TEAR DOWN OF THE PROPELLER MAINTENANCE FOUND ONE OF THE PROPELLER ACTUATOR YOKE ARMS HAD BROKEN OFF.  (M)
